# SDR SWAA990218

- Difficulty date: February 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N628SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 12-17
- Stage of operation: CR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ROW 12-17 INOP DUE TO BROKEN WIRE DISCOVERED IN FLIGHT.  REPAIRED FLOOR TRACK LIGHTING PER M/M.
